MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10026
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the led on the real intelligence foot pedal connector of the console was blinking.On registration it was found that the real intelligence foot pedal was not getting detected.This was noticed during set up, and the procedure was performed, with a delay of less than 30 min, changing to a navio procedure.The patient was not harmed beyond the reported problem.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
D11: concomitant medical products and therapy dates.Section h3, h6: the real intelligence foot pedal, part number rob10026, serial number (b)(6), used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.The clinical/medical investigation concluded that no patient injury was alleged due to the reported event.Patient impact beyond the reported 0-30 minute surgical delay, abandoning the cori for the navio¿ system could not be determined; however, the patient was reportedly not harmed beyond that which was reported.No further medical assessment could be rendered at this time.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.Refer to the real intelligence cori for knee arthroplasty user manual (500230 rev d) page 23, section ¿beginning the intraoperative application¿, ¿connecting the tracking camera and foot pedal¿ for proper connection of the foot pedal the failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with an intermittent connection to the console.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.E1: name and address.

Brand Name
REAL INTELLIGENCE FOOT PEDAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15108620
Report Number3010266064-2022-00542
Device Sequence Number5255242
Product Code OLO
UDI-Device Identifier00885556757444
UDI-Public00885556757444
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10026
Device Catalogue NumberROB10026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, SN:(B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown